For the past couple years, I've been noticing that whenever I have an excess of tears (due to allergies, crying, irritation, etc), I feel wetness in my ears. It's very noticable in the bottom ear when I'm laying on my side. It's never dripping out, but I sometimes dry it with a Qtip because it is so bothersome. I realize nobody I've ever talked to has experienced this. I even asked an ENT once, and he told me it was impossible because my eardrums are intact and completely healthy looking. He said the wetness is probably because I use Qtips and the skin is dried out and irritated, which causes the skin inside to "weep."
I swear that when I wear a lot of dark eye makeup, the Qtip comes out of my ear greyish-black. I did forget to mention to the ENT that maybe five years ago, I had an outer ear infection where I was prescribed acetic acid drops. I laid on my left side and put the prescribed amount in my right ear so it wouldn't drain out and get wasted. A few seconds later, I felt the acetic acid in my eyes burning terribly. Maybe I have some strange deformation of the ear, but how else could I have this happen?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.